# SDR EVCA030722

- Difficulty date: March 7, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N465AE
- Make and model: Bell 206L-4
- Aircraft serial: 52432
- Aircraft time: 4,124 hours, 13,884 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 206033107121S
- Condition: Cracked
- Location: Fs 145
- Component: Fuselage, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME STATION 145 CRACKED
